# SDR 200600290

- Difficulty date: February 17, 2006
- Submitted: February 17, 2006
- Operation: Air carrier
- Aircraft: N726
- Make and model: Doug MD 83
- Aircraft serial: 53124
- Aircraft time: 34,500 hours, 24,830 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 200-259
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE BETWEEN FS 22 AND FS 256 STRINGERS 16L TO 19L SKIN IS DENTED, CREASED, HAS TOOL MARKS AND A GAP AT THE SKIN LAP.  ECRA 726BC-53-MD80-005.  THIS PROVIDES INSTRUCTIONS TO HFEC INSPECT ALL DENTS AND CREASES TO DETERMINE NO CRACKS OR OTHER DAMAGE EXISTS.  REMOVE AND REPLACE THE NON-CONTOURED DOUBLER AND TO REPLACE THE PULLED THROUGH FASTENERS.  ACCOMPLISH PART 1 OF THIS ECRA PRIOR TO FLIGHT.  ACCOMPLISH PART 2 OR THIS ECRA AT THE NEXT C-CHECK AFTER COMPLIANCE WITH PART 1 OF THIS ECRA AND THEREAFTER AT EVERY C-CHECK.
